# SDR FDEA202312131936

- Difficulty date: December 13, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 49,075 hours, 26,481 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Part number: 2LA00730600
- Condition: Failed
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 CREW ENTRY DOOR ESCAPE SLIDE WARNING SYSTEM  LIGHT INOP. BUZZER WORKS NORMALLY.  ENT BY: 691135 RPT BY:691135  MEL  13DEC23 17:31   MEM U  RELEASED FOR SERVICE PER MEL : 52-73-01-01  CATEGORY : C EXPIRATION : 23DEC23  "MEL 52-73-01-01: L1 CREW ENTRY DOOR ESCAPE SLIDE  WARNING SYSTEM LIGHTS - INOP."    AMM: 52-73-11-04-01,  AMM: 52-73-15-04-01. REMOVED AND REPLACED L1 CREW ENTRY DOOR ESCAPE SLIDE WARNING SYSTEM REF AMM 52-73-11-04-01 , OPS CHECK GOOD. WHILE REPLACING LIGHT L1 DOOR RESIDUAL PRESSURE WARNING LIGHT WAS DAMAGED , REMOVED AND REPLACED RESIDUAL PRESSURE WARNING LIGHT REF AMM 52-73-15-04-01 . OPS CHECK GOOD ,MEL PROCEDURE REVERSED AND PLACARDS REMOVED
